# SDR FDEA2020090312078

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,947 hours, 36,642 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 10AT3041
- Condition: Failed
- Location: Spoiler Handle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O FOR CONFIG SPOILERS EICAS WARNING.  RAN QRH, TRIED TO T/O AGAIN, SAME ISSUE.  RAN QRH AND RETURNED TO GATE.  REMOVED SPEED BRAKE HANDLE POSITION SWITCH S493 IAW AMM 31-51-03-4, AND REPLACED TB190 XA1 AND YA1 IAW SWPM 20-90-11, AND RETERMINATED NUMEROUS WIRES WITH NEW PINS IN BOTH OF THESE TERMINAL BLOCKS.  WORK DONE USING WDM 27-62-11, 31-31-31, AND 32-42-12.  PERFORMED TAKEOFF WARNING CHECK PER AMM 31-51-03-4.  ALSO, TAXIED AIRCRAFT OUT TO RUNWAY AND TRIED TO DUPLICATE PIREP FOUND ALL SYSTEMS OPS CHECKING GOOD, AT FLAPS 1,5,15. THE PART THAT WAS THE FIX WAS PN 10AT304-1 SPLR HANDLE SWITCH. OK FOR SERVICE.
